RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2010, Volume 2, Issue 4, Pages 27–38 (Mi ufa69)  

This article is cited in 1 scientific paper (total in 1 paper)

On uniqueness and iteration method of solving a non-linear non-stationary problem with non-local boundary conditions of “radiation heat transfer” type

I. I. Golichev

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa, Russia

Abstract: The iterative process of solution of non-linear initial boundary problem with non-local boundary conditions is developed. In particular, such problems are widely used for modeling of radiation transfer processes. The constructed iterative process converges from any initial approximation. Uniqueness of the solution and convergence of the iterative process is proved under the conditions of existence of a smooth solution. The linear initial boundary problem with the third boundary condition is solved at each step of the iterative process. The rate of convergence of the iterative process is estimated and a priori estimates necessary for the iterative process are obtained.

Keywords: non-local boundary conditions, radiation heat transfer, iterative solution.

Full text: PDF file (390 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.63
Received: 23.09.2010

Citation: I. I. Golichev, “On uniqueness and iteration method of solving a non-linear non-stationary problem with non-local boundary conditions of “radiation heat transfer” type”, Ufimsk. Mat. Zh., 2:4 (2010), 27–38

Citation in format AMSBIB
\Bibitem{Gol10}
\by I.~I.~Golichev
\paper On uniqueness and iteration method of solving a~non-linear non-stationary problem with non-local boundary conditions of ``radiation heat transfer'' type
\jour Ufimsk. Mat. Zh.
\yr 2010
\vol 2
\issue 4
\pages 27--38
\mathnet{http://mi.mathnet.ru/ufa69}
\zmath{https://zbmath.org/?q=an:1240.35223}


Linking options:
  • http://mi.mathnet.ru/eng/ufa69
  • http://mi.mathnet.ru/eng/ufa/v2/i4/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. P. Yankovskii, “Edinstvennost resheniya v malom zadachi ravnonapryazhennogo armirovaniya metallokompozitnykh plastin, rabotayuschikh v usloviyakh ustanovivsheisya polzuchesti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 4(37) (2014), 121–132  mathnet  crossref  zmath  elib
  • Уфимский математический журнал
    Number of views:
    This page:215
    Full text:72
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020